# SDR SWAA2016080154374

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 17,064 hours, 10,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1000014
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT LIGHT LENS MISSING.  INSTALLED THE LENS IAW MM.
